# SDR CALA2025042204103

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 112,073 hours, 26,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L UNABLE TO CLOSE FOUND LANYARD FOR SLIDE HANGING FROM DOOR BUSTLE. PLACED BACK INTO DOOR BUSTLE. OPS CHECKED ARM AND DISARM SWITCH WITH DOOR CLOSED. NO DEFECTS NOTED AT THIS TIME. REF AMM 25-66-00.
